Alert archive / South Carolina / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 26, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 20, 2018, 7:04 PM EDT for Screven County, Georgia; Allendale County, Hampton County, Jasper County, South Carolina. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 20, 2018, 7:04 PM EDT (23:04 UTC)
- Expired
- Jun 20, 2018, 8:00 PM EDT
- In force
- 56 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Screven County, GA, Allendale County, SC, Hampton County, SC, Jasper County, SC
The radar
The Charleston,SC radar (KCLX), 33 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 11.1 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1325 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 1082 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
144
WUUS52 KCHS 202304
SVRCHS
GAC251-SCC005-049-053-210000-
/O.NEW.KCHS.SV.W.0026.180620T2304Z-180621T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
704 PM EDT WED JUN 20 2018
The National Weather Service in Charleston has issued a
* Severe Thunderstorm Warning for portions of...
Screven County in southeastern Georgia...
Hampton County in southeastern South Carolina...
Allendale County in southeastern South Carolina...
Jasper County in southeastern South Carolina...
* Until 800 PM EDT.
* At 704 PM EDT, severe thunderstorms were located along a line
extending from 8 miles southwest of Lake Warren State Park to 12
miles east of Sylvania, moving southeast at 15 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
* Locations impacted include...
Estill, Newington, Furman, Scotia, Garnett, Lena, Pineland and
Captolo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. If this is not possible, avoid open outdoor
spaces and remain low. Stay away from tall objects such as trees and
utility poles.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3279 8153 3276 8120 3259 8107 3259 8139
3258 8141 3258 8166
TIME...MOT...LOC 2304Z 308DEG 12KT 3273 8124 3276 8143
HAIL...0.75IN
WIND...60MPH
$$3 follow-up statements
077
WWUS52 KCHS 202333
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
733 PM EDT WED JUN 20 2018
GAC251-SCC005-049-053-210000-
/O.CON.KCHS.SV.W.0026.000000T0000Z-180621T0000Z/
Screven GA-Hampton SC-Allendale SC-Jasper SC-
733 PM EDT WED JUN 20 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SCREVEN...HAMPTON...ALLENDALE AND JASPER COUNTIES...
At 733 PM EDT, severe thunderstorms were located along a line
extending from 10 miles south of Lake Warren State Park to 8 miles
east of Sylvania, moving southwest at 5 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
Locations impacted include...
Estill, Newington, Furman, Scotia, Garnett, Lena, Pineland and
Captolo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3279 8153 3276 8120 3259 8107 3259 8139
3258 8141 3258 8166
TIME...MOT...LOC 2333Z 026DEG 6KT 3270 8123 3271 8150
HAIL...0.75IN
WIND...60MPH
$$307
WWUS52 KCHS 202345
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
745 PM EDT WED JUN 20 2018
SCC005-202355-
/O.CAN.KCHS.SV.W.0026.000000T0000Z-180621T0000Z/
Allendale SC-
745 PM EDT WED JUN 20 2018
...THE SEVERE THUNDERSTORM WARNING FOR ALLENDALE COUNTY IS
CANCELLED...
The immediate risk for severe weather has ended.
LAT...LON 3275 8155 3272 8118 3259 8111 3259 8139
3258 8141 3258 8166
TIME...MOT...LOC 2345Z 325DEG 10KT 3265 8122 3269 8152
$$
GAC251-SCC049-053-210000-
/O.CON.KCHS.SV.W.0026.000000T0000Z-180621T0000Z/
Screven GA-Hampton SC-Jasper SC-
745 PM EDT WED JUN 20 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SCREVEN...HAMPTON AND JASPER COUNTIES...
At 745 PM EDT, severe thunderstorms were located along a line
extending from 13 miles south of Lake Warren State Park to 8 miles
southeast of Sylvania, moving southeast at 10 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and powerlines.
Locations impacted include...
Newington, Furman, Scotia, Garnett, Pineland, Captolo, Shirley and
Hunters.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so.
&&
LAT...LON 3275 8155 3272 8118 3259 8111 3259 8139
3258 8141 3258 8166
TIME...MOT...LOC 2345Z 325DEG 10KT 3265 8122 3269 8152
HAIL...<.75IN
WIND...60MPH
$$300
WWUS52 KCHS 202357
SVSCHS
Severe Weather Statement
National Weather Service Charleston SC
757 PM EDT WED JUN 20 2018
GAC251-SCC049-053-210006-
/O.EXP.KCHS.SV.W.0026.000000T0000Z-180621T0000Z/
Screven GA-Hampton SC-Jasper SC-
757 PM EDT WED JUN 20 2018
...THE SEVERE THUNDERSTORM WARNING FOR SCREVEN...HAMPTON AND JASPER
COUNTIES WILL EXPIRE AT 800 PM EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty winds
are still possible with these thunderstorms.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Charleston.
LAT...LON 3275 8155 3272 8118 3259 8111 3259 8139
3258 8141 3258 8166
TIME...MOT...LOC 2356Z 308DEG 12KT 3263 8119 3267 8149
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 6:24 PM EDT, 40 minutes earlier.
Area forecast discussion, Jun 20, 6:24 PM EDT, 40 minutes before
Area Forecast Discussion National Weather Service Charleston SC 624 PM EDT Wed Jun 20 2018 .SYNOPSIS... The region will remain between Atlantic high pressure well the east and an inland trough of low pressure through later this week. The trough of low pressure is expected to settle over the region and will likely persist into early next week. A cold front could push into the region by the middle of next week. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... This evening: Scattered convection west of I-95 ongoing. Due to multiple boundary collisions and ample CAPE, isolated strong to severe storms will be possible for the next hour or two. Main threat with any stronger storms will be strong winds and possibly small hail. Convection should be over by around 10 pm, or sooner. Have tweaked PoPs to match areas well inland expected to receive convection, but due to relatively low coverage, kept in the chance range. Temperatures have recently fallen considerably into the mid to upper 80s across many areas, but given very humid airmass, still expect them to only fall very slowly the rest of the night. Minimum temperatures by morning will be in the mid to upper 70s most areas away from the coast. Possibly not going much below 80 within a few miles of the coast. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/... The biggest change in the overall pattern through the rest of the week and into early this weekend is that the strong mid/upper level ridge will gradually weaken. The ridge weakens in response to a strong upper low that models have been persistently showing will form over the central U.S. and slowly move east-northeast toward the lower Great Lakes by the end of the period. In addition, deep layer moisture increases some. The combination of lower mid/upper heights, better deep layer moisture and some vorticity advection will result in slightly higher PoPs, generally in the chance range, each afternoon. The difficulty is that the best moisture does not necessarily coincide with any weak upper level forcing each day, which is why we left chance PoPs for mainly afternoon/evening. The best deep layer moisture looks to be Thursday, but oddly, guidance is reflecting slightly lower PoPs. Given the lower upper heights and the potential for some large scale weak upper forcing, there may be a slightly higher chance for strong to low end severe storms each afternoon. However, the chances are not enough to mention in the forecast or HWO at this point. Temperatures will remain well above normal, but not quite as hot as last few days as upper heights fall by about 5 decameters. Guidance showing considerable drop in surface dewpoint temperatures on Thursday, which seems a little suspect, but did keep upper 60s inland and lower to mid 70s at the coast. The combination of slightly lower dewpoints and temperatures will lead to lower heat indices, but still in the lower 100s likely each afternoon. Lows very warm, in the mid to upper 70s, to around 80 at the coast. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... The upper ridge will temporarily rebuild over the Southeast on Sunday, causing temperatures to rise back into the middle 90s, reducing convective coverage, and potentially requiring Heat Advisories. A substantial upper vort max is forecast to drop southeast into the area Monday, pushing a weak back door cold front through the area Monday night or Tuesday. There is increasing model agreement that temps will be a couple degrees cooler next Tuesday and Wednesday. && .AVIATION /22Z WEDNESDAY THROUGH MONDAY/... 18Z TAFs: Mainly VFR. Showers and thunderstorms have skirted KSAV, but we will keep at least VCTS mention in there TAF until ~22Z. Further north, convection has remained far away from KCHS. But given the convective potential, we'll leave VCTS in there TAF for now. Conditions are forecasted to quickly improve late this evening as the convection decreases, with VFR prevailing overnight. Extended Aviation Outlook: Through this weekend: Mostly VFR conditions. However, chances for afternoon convection will be slightly higher through much of the period, which will result in slightly higher chances for brief convectively induced flight restrictions. && .MARINE... Tonight: South winds have increased due to diurnal enhancements of the mixed layer at the beaches. Speeds should top out in the 15-20 kt range this evening, mainly within 10-15 nm. Winds are expected to ease to the 10-15 kt range overnight. Seas will generally average 2-4 ft. LONG TERM MARINE...(FRIDAY THROUGH THURSDAY)...No highlights expected through Monday. The marine area will remain between Atlantic high pressure well to the east and lower pressure over the land. This will produce southwest winds of mainly 15 knots or less, highest during the afternoon and near the coast with the sea breeze, with seas 2 to 3 feet. By the end of the period/early next week, models are indicating the potential for a cold front to approach from the north, which could increase the pressure gradient enough to produce 15-20 knot winds. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...None. SC...None. MARINE...None. && NEAR TERM...RFM SHORT TERM... LONG TERM...JRL AVIATION... MARINE...
Hazardous weather outlook, Jun 20, 6:32 PM EDT, 32 minutes before
Hazardous Weather Outlook National Weather Service Charleston SC 632 PM EDT Wed Jun 20 2018 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-212245- Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans- Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long- Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh- Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley- Inland Jasper-Beaufort-Coastal Colleton-Charleston-Coastal Jasper- Tidal Berkeley- 632 PM EDT Wed Jun 20 2018 This Hazardous Weather Outlook is for southeast Georgia and southeast South Carolina. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Excessive Heat: The combination of temperatures in the mid to upper 90s and moderate humidity could create heat index values exceeding 105 degrees each afternoon through Monday. Heat Advisories may be required. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time. AMZ330-350-352-354-374-212245- Charleston Harbor- Waters from South Santee River to Edisto Beach SC out 20 NM- Waters from Edisto Beach SC to Savannah GA out 20 NM- Waters from Savannah GA to Altamaha Sound GA out 20 NM, including Grays Reef National Marine Sanctuary- Waters from Savannah GA to Altamaha Sound GA extending from 20 to 60 NM- 632 PM EDT Wed Jun 20 2018 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter assistance is not anticipated at this time.
In the hours before
Special weather statement, Jun 20, 5:33 PM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Charleston SC
533 PM EDT WED JUN 20 2018
SCZ040-042-043-202215-
Allendale-Hampton-Inland Colleton-
533 PM EDT WED JUN 20 2018
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF HAMPTON...COLLETON
AND ALLENDALE COUNTIES...
At 533 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from near Ulmer to near
White Hall, and moving east at 20 mph.
HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. All outdoor activities should
cease. Move indoors immediately.
Some locations in the path of these storms include...
Walterboro, Colleton, Smoaks, Lodge, Williams, Ulmer, Ruffin and
Miley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3282 8041 3267 8067 3267 8069 3311 8126
3312 8120 3305 8113 3305 8110 3303 8108
3310 8096 3306 8090 3309 8088 3313 8089
3317 8080
TIME...MOT...LOC 2133Z 267DEG 17KT 3314 8119 3274 8073Special weather statement, Jun 20, 5:50 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Charleston SC
550 PM EDT WED JUN 20 2018
GAZ137-138-140-202230-
Inland McIntosh-Inland Liberty-Long-
550 PM EDT WED JUN 20 2018
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LIBERTY...MCINTOSH
AND LONG COUNTIES...
At 550 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from McIntosh to 8 miles
northwest of Gumbranch, and moving southeast at 10 mph.
HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. All outdoor activities should
cease. Move indoors immediately.
Some locations in the path of these storms include...
Hinesville, Fort Stewart, McIntosh, Walthourville, Midway, Riceboro,
Flemington and Allenhurst.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3178 8176 3199 8185 3201 8183 3182 8137
3159 8138
TIME...MOT...LOC 2150Z 318DEG 8KT 3185 8152 3194 8174Special weather statement, Jun 20, 6:10 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Charleston SC
610 PM EDT WED JUN 20 2018
SCZ040-042-043-202300-
Allendale-Hampton-Inland Colleton-
610 PM EDT WED JUN 20 2018
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF HAMPTON...COLLETON
AND ALLENDALE COUNTIES...
At 610 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from Walterboro to
Barton, and moving southeast at 15 mph.
HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. All outdoor activities should
cease. Move indoors immediately.
Some locations in the path of these storms include...
Walterboro, Hampton, Yemassee, Lake Warren State Park, Colleton,
Varnville, Fairfax and Brunson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3283 8040 3281 8041 3270 8071 3272 8098
3275 8102 3272 8105 3273 8117 3295 8142
3305 8110 3303 8108 3309 8093 3306 8090
3309 8088 3311 8089 3314 8078
TIME...MOT...LOC 2210Z 295DEG 13KT 3290 8067 3292 8127Special weather statement, Jun 20, 6:23 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Charleston SC
623 PM EDT WED JUN 20 2018
GAZ137-138-140-141-202315-
Inland McIntosh-Inland Liberty-Coastal McIntosh-Long-
623 PM EDT WED JUN 20 2018
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF LIBERTY...MCINTOSH
AND LONG COUNTIES...
At 623 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from Allenhurst to near
Donald, and moving southeast at 20 mph.
HAZARD...strong winds 45 to 55 mph and excessive cloud to ground
lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. All outdoor activities should
cease. Move indoors immediately.
Some locations in the path of these storms include...
Hinesville, Ludowici, Tibet, Fort Stewart, Jones, Walthourville,
Riceboro and Flemington.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to flooding of low lying and poor drainage areas. Do not drive your
vehicle through flooded roadways.
Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.
Report damage directly to the Charleston National Weather Service at
1-888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.
&&
LAT...LON 3186 8158 3158 8127 3153 8166 3155 8167
3155 8170 3159 8170 3161 8177 3166 8180
3165 8182 3167 8185 3171 8188 3173 8191
3175 8191 3176 8195 3179 8195 3180 8198
TIME...MOT...LOC 2223Z 322DEG 19KT 3180 8160 3177 8185Special weather statement, Jun 20, 6:39 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Charleston SC
639 PM EDT WED JUN 20 2018
SCZ043-044-202330-
Inland Colleton-Dorchester-
639 PM EDT WED JUN 20 2018
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF COLLETON AND
DORCHESTER COUNTIES...
At 639 PM EDT, National Weather Service doppler radar indicated
strong thunderstorms along a line extending from Indian Field to 6
miles southwest of Reevesville, and moving southeast at 10 mph.
HAZARD...strong winds 45 to 55 mph and up to penny sized hail.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Minor hail damage to plants,
trees and crops is possible. Damage to windshields is
unlikely.
Some locations in the path of these storms include...
Indian Field, Givhans Ferry State Park, Saint George, Dorchester, St.
George, Ridgeville, Harleyville and Reevesville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Excessive cloud to ground lightning is occurring with these storms.
Lightning can strike 15 miles away from a thunderstorm. Seek safe
shelter inside a building or vehicle.
These storms may intensify. Be certain to monitor local radio and TV
stations as well as local cable TV outlets for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3309 8024 3291 8060 3316 8083 3332 8053
TIME...MOT...LOC 2239Z 297DEG 11KT 3321 8054 3315 8073Local storm report, Jun 20, 7:04 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
704 PM EDT WED JUN 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM TSTM WND DMG HAMPTON 32.88N 81.13W
06/20/2018 HAMPTON SC 911 CALL CENTER
THE ROOF OF A BUSINESS COLLAPSED IN HAMPTON. FIVE
PEOPLE THAT WERE TRAPPED HAVE BEEN PULLED FROM THE
BUILDING. IN A NEARBY BUILDING SOME CEILING TILES WERE
BLOWN OUT OF THE BUILDING. ALSO SEVERAL TREES WERE
KNOCKED DOWN IN AND AROUND TOWN.
&&
EVENT NUMBER CHS1800459
MTEThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 3:18 AM EDT | Heat Advisory | CHS | Bulloch, Candler, Effingham, Evans, Jenkins, Long and 2 more | 15 hr |
| Jun 20, 3:04 PM EDT | Special Weather Statement | CHS | Chatham | 41 min |
| Jun 20, 3:12 PM EDT | Special Weather Statement | CHS | Liberty | 48 min |
| Jun 20, 3:45 PM EDT | Special Weather Statement | CHS | Chatham | 45 min |
| Jun 20, 3:54 PM EDT | Special Weather Statement | CHS | McIntosh | 51 min |
| Jun 20, 5:50 PM EDT | Special Weather Statement | CHS | Liberty | 40 min |
| Jun 20, 6:23 PM EDT | Special Weather Statement | CHS | Long | 52 min |
| Jun 20, 4:12 PM EDT | Special Weather Statement | CHS | Jasper | 33 min |
| Jun 20, 4:48 PM EDT | Special Weather Statement | CHS | Jasper | 42 min |
| Jun 20, 5:33 PM EDT | Special Weather Statement | CHS | Colleton | 42 min |
| Jun 20, 6:10 PM EDT | Special Weather Statement | CHS | Colleton, Hampton | 50 min |
| Jun 20, 6:15 PM EDT | Severe Thunderstorm Warning | CHS | Colleton, Hampton, Jasper | 60 min |
| Jun 20, 6:39 PM EDT | Special Weather Statement | CHS | Dorchester | 51 min |
| Jun 20, 7:18 PM EDT | Special Weather Statement | CHS | Berkeley | 42 min |
| Jun 20, 7:29 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley | 42 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2018Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.